# SDR SWAA052587

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 57,354 hours, 53,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500C, STR 15L.  REPAIRED SKIN PER SWA EA & SRM.
